| Model Number |
ZLB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: unknown/ asked but unavailable.If explanted; give date: n/a (not applicable).The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the patient is dissatisfied with an intraocular lens (iol) and was scheduled to explant the lens.Through follow-up, it was learned that the patient was complaining of not be able to read on the computer.The visual symptoms were significantly interfering with normal daily activities.Vision acuity in left eye 20/30, right eye 20/40, and near vision in ou 20/30.The lens was planned for an explant, however, further information was received reporting the planned explant has been cancelled.The lens remains implanted at this time.No additional information was provided to johnson & johnson surgical vision.Patient had bilateral lens implants.This report captures the lens implanted in patients left eye.A separate report is being submitted for the right eye.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.